# SDR AWXA200500490

- Difficulty date: April 2, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: BOEING
- Part serial: 654783915
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK THE LEFT INBOARD MID-FLAP LOWER SKIN WAS FOUND CHAFED AT WS 100.  MAINTENANCE BLENDED OUT DAMAGE ON LEFT INBOARD MID-FLAP LOWER SKIN AT WS 100; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW ER 03-5753-05112-RC2.
